# SDR UPS99828701

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, CORROSION BEHIND EMERGENCY STRAP BRACKET, LT OVERWING ENTRY.  REMOVED BRACKET, FABBED NEW ONE IAW DAC DWG 5779947 AND REO 06168.  INSTALLED IAW DAC DWG 5779947.
